Taiwanese Journal of Mathematics

WEIGHTED QUASI-VARIATIONAL INEQUALITIES AND CONSTRAINED NASH EQUILIBRIUM PROBLEMS

Qamrul Hasan Ansari, Wai-Kit Chan, and Xiao-Qi Yang

Full-text: Open access

Abstract

The weighted quasi-variational inequalities over product of sets (for short, WQVIP) and system of weighted quasi-variational inequalities (for short, SWQVI) are introduced. It is shown that these two problems are equivalent. A relationship between SWQVI and system of vector quasi-variational inequalities is given. The concept of normalized solutions of WQVIP and SWQVI is introduced. A relationship between solution (respectively, normalized solution) of SWQVI and solution of weighted constrained Nash equilibrium problem (respectively, normalized weight Nash equilibrium) is also given. The scalar quasi-equilibrium problem (for short, QEP), which includes WQVIP as a particular case, is also considered. By introducing the concept of densely pseudomonotonicity of bifunctions, the existence of a solution of QEP is established. As a consequence, existence results for solutions of WQVIP and constrained Nash equilibrium problems for vector valued functions are derived.

Article information

Source
Taiwanese J. Math., Volume 10, Number 2 (2006), 361-380.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403830

Digital Object Identifier
doi:10.11650/twjm/1500403830

Mathematical Reviews number (MathSciNet)
MR2208272

Zentralblatt MATH identifier
1098.49009

Subjects
Primary: 49J40: Variational methods including variational inequalities [See also 47J20] 90C29: Multi-objective and goal programming 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40]

Keywords
weighted quasi-variational inequalities system of weighted quasi-variational inequalities system of vector quasi-variatonal inequalities constrained Nash equilibrium problem weighted constrained Nash equilibrium problem quasi-equilibrium problem

Citation

Ansari, Qamrul Hasan; Chan, Wai-Kit; Yang, Xiao-Qi. WEIGHTED QUASI-VARIATIONAL INEQUALITIES AND CONSTRAINED NASH EQUILIBRIUM PROBLEMS. Taiwanese J. Math. 10 (2006), no. 2, 361--380. doi:10.11650/twjm/1500403830. https://projecteuclid.org/euclid.twjm/1500403830


Export citation

References

  • [1.] Q. H. Ansari, W. K. Chan and X. Q. Yang, The System of Vector Quasi-equilibrium Problems with Applications, Journal of Global Optimization, 29(1) (2004), 45-57.
  • [2.] Q. H. Ansari, A. Idzik and J. C. Yao, Coincidence and Fixed Point Theorems with Applications, Topological Methods in Nonlinear Analysis, 15(1) (2000), 191-202.
  • [3.] Q. H. Ansari and Z. Khan, On Existence of Pareto Equilibria for Constrained Multiobjective Games, Southeast Asian Bulletin of Mathematics, 27 (2003), 1-10.
  • [4.] Q. H. Ansari and Z. Khan, System of Generalized Vector Quasi-Equilibrium Problems with Applications, in Mathematical Abalysis and Applications, Edited by S. Nanda and G. P. Rajasekhar, Narosa Publication House, New Delhi, 1-13, (2004).
  • [5.] Q. H. Ansari and Z. Khan, Densely Relative Pseudomonotone Variational Inequalities over Product of Sets, Preprint, 2002.
  • [6.] Q. H. Ansari, Z. Khan and A. H. Siddiqi, Weighted Variational Inequalities, Journal of Optimization Theory and Applications, 127(2) (2005), 263-283.
  • [7.] Q. H. Ansari, S. Schaible and J. C. Yao, The System of Vector Equilibrium Problems and Its Applications, Journal of Optimization Theory and Applications, 107(3) (2000), 547-557.
  • [8.] Q. H. Ansari, S. Schaible and J. C. Yao, System of Generalized Vector Equilibrium Problems with Applications, Journal of Global Optimization, 22 (2002), 3-16.
  • [9.] Q. H. Ansari, S. Schaible and J. C. Yao, On Generalized Vector Quasi-Variational Inequality Problems over Product Sets, Journal of Global Optimization, 32 (2005), 437-449.
  • [10.] Q. H. Ansari and J. C. Yao, On Nondifferentiable and Nonconvex Vector Optimization Problems, Journal of Optimization Theory and Applications, 106(3) (2000), 475-488.
  • [11.] J. P. Aubin, Mathematical Methods of Game Theory and Economic, North-Holland, Amsterdam, 1982.
  • [12.] P. E. M. Borm, S. H. Tijis and J. C. M. Van Den Aarssen, Pareto Equilibrium in Multiobjective Games, Methods of Operations Research, 60 (1990), 303-312.
  • [13.] G. Y. Chen and B. D. Craven, A Vector Variational Inequality and Optimization over an Efficient Set, ZOR-Mathematical Methods of Operations Research, 3 (1990), 1-12.
  • [14.] G. Debreu, A Social Equilibrium Existence Theorem, Proceedings of the National Academic of Science USA, 38 (1952), 886-893.
  • [15.] X. P. Ding, Existence of Pareto Equilibria for Constrained Multiobjective Games in $H$-Space, Computers Mathematics and Applications, 39 (2000), 125-134.
  • [16.] K. Fan, A Generalization of Tychonoff's Fixed Point Theorem, Mathematische Annalen, 142 (1961), 305-310.
  • [17.] F. Giannessi, Theorems of the Alternative, Quadratic Programs and Complementarity Problems, in Variational Inequalities and Complementarity Problems, EdS. by R. W. Cottle, F. Giannessi and J. L. Lions, John Wiley and Sons, New York, 151-186, 1980.
  • [18.] F. Giannessi, (Ed.), Vector Variational Inequalities and Vector Equilibria. Mathematical Theories, Kluwer Academic Publications, Dordrecht/Boston/London, (2000).
  • [19.] C.-J. Goh and X. Q. Yang, Scalaization Methods for Vector Variational Inequalities, in Vector Variational Inequalities and Vector Equilibria. Mathematical Theories, edited by F. Giannessi, Kluwer Academic Publishers, Dordrecht/Boston/London, pp. 217-232, (2000).
  • [20.] P. Q. Khanh and L. M. Luu, Some Existence Results for Quasi-Variational Inequalities involving Multifunctions and Applications to Traffic Equilibrium problems, Journal of Global Optimization, 32 (2004), 551-568.
  • [21.] G. M. Lee, D. S. Kim, B. S. Lee and N. D. Yen, Vector Variational Inequality as a Tool For Studying Vector Optimizations Problems, Nonlinear Analysis, 34 (1998), 745-765.
  • [22.] D. T. Luc, Existence results for densely pseudomonotone variational inequalities, Journal of Mathematical Analysis and Applications, 254 (2001), 291-308.
  • [23.] J. F. Nash, Non-cooperative Games, Annales of Mathematics, 54 (1951), 286-295.
  • [24.] J. F. Nash, Two-person Cooerative Games, Econometrica, 21 (1953), 128-140.
  • [25.] S. Y. Wang, An Existence Theorem of a Pareto Equilibrium, Applied Mathematics Letters, 4(3) (1991), 61-63.
  • [26.] S. Y. Wang, Existence of a Pareto Equilibrium, Journal of Optimization Theory and Applications, 79(2) (1993), 373-384.
  • [27.] X. Q. Yang, Generalized Convex Functions and Vector Variational Inequalities, Journal of Optimization Theory and Applications, 79 (1993), 563-580.
  • [28.] J. Yu and G. X. -Z. Yuan, The Study of Pareto Equilibria for Multiobjective Games by Fixed Point and Ky Fan Minimax Inequality Methods, Computers Mathematics and Applications, 35 (1998), 17-24.
  • [29.] G. X.-Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, Marcel Dekker, Inc., New York, 1999.
  • [30.] X.-Z. Yuan and E. Tarafdar, Non-compact Pareto Equilibria for Multiobjective Games, Journal of Mathematical Analysis and Applications, 204 (1996), 156-163.
  • [31.] E. Zeidler, Nonlinear Functional Analysis and Its Applications, I : Fixed Point Theory, Springer-Verlag, Berlin, New York, 1986.